Open Access
Translator Disclaimer
December, 2018 On Least Distance Eigenvalue of Uniform Hypergraphs
Hongying Lin, Bo Zhou
Taiwanese J. Math. 22(6): 1289-1307 (December, 2018). DOI: 10.11650/tjm/180201

Abstract

For $k \geq 2$, we determine the connected $k$-uniform hypergraphs with least distance eigenvalues in $((1-\sqrt{33})/2,0)$, the $k$-uniform hypertrees with least distance eigenvalues in $[-2k,0)$, and the $k$-uniform unicyclic hypergraphs with least distance eigenvalues in $(-k+1-\sqrt{(k-1)(k-2)},0)$, respectively, and determine the $k$-uniform hypergraphs (hypertrees, respectively) with minimum distance spread.

Citation

Download Citation

Hongying Lin. Bo Zhou. "On Least Distance Eigenvalue of Uniform Hypergraphs." Taiwanese J. Math. 22 (6) 1289 - 1307, December, 2018. https://doi.org/10.11650/tjm/180201

Information

Received: 9 November 2017; Accepted: 29 January 2018; Published: December, 2018
First available in Project Euclid: 27 February 2018

zbMATH: 07021690
MathSciNet: MR3878571
Digital Object Identifier: 10.11650/tjm/180201

Subjects:
Primary: 05C50 , 05C65 , 15A18‎

Keywords: distance matrix , distance spread , least distance eigenvalue , uniform hypergraph , uniform hypertree , uniform unicyclic hypergraph

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.22 • No. 6 • December, 2018
Back to Top